Constructing an efficient multi-step iterative scheme for nonlinear system of equations

Document Type : Research Paper

Authors

Department of Mathematics, Hamedan Branch, Islamic Azad University, Hamedan, Iran.

Abstract

The objective of this research is to propose a new multi-step method in tackling a system of nonlinear equations. The constructed iterative scheme achieves a higher rate of convergence whereas only one LU decomposition per cycle is required to proceed. This makes the efficiency index to be high as well in contrast to the existing solvers. The usefulness of the presented approach for tackling differential equations of nonlinear type with partial derivatives is also given.

Keywords


[1] F. Ahmad, E. Tohidi, M. Zaka Ullah, and J. A. Carrasco, Higher order multi–step Jarratt–like method for solving systems of nonlinear equations: Application to PDEs and ODEs, Comput. Math. Appl. 70 (2015), 624–636.
[2] F. Ahmad, S. ur R´ehman, M. Zaka Ullah, H. Moaiteq Aljahdali, S. Ahmad, A. S. Alshomrani, J. A. Carrasco, S. Ahmad, and S. Sivasankaran, Frozen Jacobian multistep iterative method for solving nonlinear IVPs and BVPs, Complexity, 2017 (2017), 1–30.
[3] F. Ahmad, T. A. Bhutta, U. Sohaib, M. Zaka Ullah, A. S. Alshomrani, S. Ahmad, and S. Ahmad, A preconditioned iterative method for solving systems of nonlinear equations having unknown multiplicity, Algorithms, 10 (2017), 1–9.
[4] D. K. R. Babajee, M. Z. Dauhoo, M. T. Darvishi, and A. Barati, A note on the local convergence of iterative methods based on Adomian decomposition method and 3-node quadrature rule, Appl. Math. Comput., 200 (2008), 452-458.
[5] R. Behl, E. Mart´ınez, F. Cevallos, and D. Alarc´on, A higher order Chebyshev-Halley-type family of iterative methods for multiple roots, Math., 7 (2019), 1-12.
[6] A. Cordero, J. L. Hueso, E. Mart´ınez, and J. R. Torregrosa, A modified Newton-Jarratt’s composition, Numer. Algor., 55 (2010), 87-99.
[7] P. Darania, Superconvergence analysis of multistep collocation method for delay Volterra integral equations, Comput. Meth. Diff. Equ., 4 (2016), 205-216.
[8] I. G. Ivanov and T. Mateva, Interval methods with fifth order of convergence for solving nonlinear scalar equations, Axioms, 8 (2019), 1-11.
[9] M. Grau-S´anchez, A. Grau, and M. Noguera, ` On the computational efficiency index and some iterative methods for solving systems of nonlinear equations, J. Comput. Appl. Math., 236 (2011), 1259-1266.
[10] F. W. Khdhr, F. Soleymani, R. K. Saeed, and A. Akg¨ul, An optimized Steffensen–type iterative method with memory associated with annuity calculation, Euro. Phys. J. Plus, 134 (2019), Article ID: 146, 1–12.
[11] F. W. Khdhr, R. K. Saeed, and F. Soleymani, Improving the computational efficiency of a variant of Steffensen’s method for nonlinear equations, Math., 7 (2019), Article ID: 306, 1–9.
[12] Y. I. Kim, R. Behl, and S. S. Motsa, An optimal family of eighth-order iterative methods with an inverse interpolatory rational function error corrector for nonlinear equations, Math. Model. Anal., 22 (2017), 321-336.
[13] C. Lin, C. W. Hsu, T. E. Simos, and Ch. Tsitouras, Explicit, semi-symmetric, hybrid, six-step, eighth order methods for solving Y00 = F(X; Y ), Appl. Comput. Math., 18 (2019), 296-304.
[14] S. Mangano, Mathematica Cookbook, O’Reilly Media, USA, 2010.
[15] H. Montazeri, F. Soleymani, S. Shateyi, and S. S. Motsa, On a new method for computing the numerical solution of systems of nonlinear equations, J. Appl. Math., 2012 (2012), Article ID: 751975, 15 pages.
[16] O. Ogbereyivwe and K. Obiajulu Muka, Multistep quadrature based methods for nonlinear system of equations with singular Jacobian, J. Appl. Math. Phys., 7 (2019), 702-725.
[17] J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York, 1970.
[18] T. Sauer, Numerical Analysis, Pearson, 2nd edition, USA, 2012.
[19] K. Shah and K. Rahmat, Iterative scheme to a coupled system of highly nonlinear fractional order differential equations, Computational Methods for Differential Equations, 3(3) (2015), 163-176.
[20] J. R. Sharma, R. K. Guha, and R. Sharma, An efficient fourth order weighted-Newton method for systems of nonlinear equations, Numer. Algor., 62 (2013), 307–323.
[21] T. E. Simos and Ch. Tsitouras, High phase lag-order, four-step methods for solving y00 = f(x, y), Appl. Comput. Math., 17 (2018), 307-316.
[22] F. Soleymani, M. Barfeie, and F. Khaksar Haghani, Inverse multi-quadric RBF for computing the weights of FD method: Application to American options, Commun. Nonlinear Sci. Numer. Simul., 64 (2018), 74-88.
[23] F. Soleymani, Pricing multi-asset option problems: A Chebyshev pseudo-spectral method, BIT, 59 (2019), 243-270.
[24] F. Soleymani and B. N. Saray, Pricing the financial Heston–Hull–White model with arbitrary correlation factors via an adaptive FDM, Comput. Math. Appl, 77 (2019), 1107–1123.
[25] J. F. Traub, Iterative Methods for the Solution of Equations, Prentice Hall, New York, 1964.
[26] Wolfram Research, Inc., Mathematica, Version 11.0, Champaign, IL (2016).
[27] M. Zaka Ullah, F. Soleymani, and A. S. Al-Fhaid, Numerical solution of nonlinear systems by a general class of iterative methods with application to nonlinear PDEs, Numer. Algor, 67 (2014), 223–242.
Volume 9, Issue 3
July 2021
Pages 710-721
  • Receive Date: 01 August 2019
  • Revise Date: 23 February 2020
  • Accept Date: 09 March 2020
  • First Publish Date: 01 July 2021